# SDR AALA202201107939

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 54,573 hours, 34,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND BATTERY FAULT LIGHT AT FIN 11WL AND 12WL (AALA202201104854) WHILE PERFORMING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST.
